# SDR 2007UALA01451

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 42,130 hours, 30,677 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR CUTOUT AFT FRAME IS CRACKED AT THE LOWER STOP FITTING.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CRACKED FRAME.
